# SDR 0201519921

- Difficulty date: May 6, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 71,545 hours, 63,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, while inspecting the interior structure, the RH side of the 598 frame was found to have 3.0 inch long crack between longeron 18 an 19, on the outboard flange. The crack runs fron the first fastener hole below the pocket to the third hole. Repaired per EA 99-189681.
